# SDR A6WA200740418

- Difficulty date: July 26, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 8,615 hours, 7,906 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE AT STA 625.00 HAS A .5 INCH CRACKED IN RADIUS.  (K)   MAINTENANCE INSTALLED NEW ANGLE IAW CRJ SRM 51-42-06.  (M)
